STABILITY OF A LINEAR INTEGRO-DIFFERENTIAL EQUATION OF FIRST ORDER WITH VARIABLE DELAYS


TUNÇ C., Akbulut I.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.10, no.2, pp.19-30, 2018 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2018
  • Journal Name: BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.19-30
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We consider a linear integro-differential equation (IDE) of first order with two variable delays. We construct new conditions guaranteeing the trivial solution of this IDE is stable. The technique of the proof based on the use of the fixed-point theory. Our findings generalize and improve some results can be found in the literature.